# SDR SWIA201232161

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 35,880 hours, 51,916 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR FAILED TO COME UP ON FIRST TRY.  (FLT 5339)  REPLACED LANDING GEAR CONTROL HANDLE/MODULE.  P/N: 120-38594-501 S/N OFF: 293329-314.
